MathSciNet Relay Station
MathSciNet bibliographic data
MR1405969 (97h:73026) 73C50 (35Q72 35S99 73D99)
Ebin, David G. Global solutions of the equations of elastodynamics for incompressible materials. Electron. Res. Announc. Amer. Math. Soc. 2 (1996), no. 1, 50–59 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement